# SDR 08FDEA04239

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 55,637 hours, 35,946 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MIDFLAP CRACKED 2 PLACES AT CUTOUTS. REMOVED DAMAGED AREA  AND FABRICATED NEW ANGLES AND SPLICE REPAIR IAW SRM 57-50-2 AND 51-40-4. INSTALLED REPAIR PARTS IAW SRM 51-30-2.
